MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE RETRIEVAL NITINOL BASKET V; SINGLE USE RETRIEVAL BASKET

AOMORI OLYMPUS CO., LTD. SINGLE USE RETRIEVAL NITINOL BASKET V; SINGLE USE RETRIEVAL BASKET
Model Number FG-V451P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation as the product was no longer available.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported to olympus, the basket wire broke when the wire was pulled out from the nipple of the distal end assembly on the single use retrieval nitinol basket v.The procedure was completed using a similar device.No debris or parts fell into the body.There were no reports of patient harm.During the evaluation if was found that the wire basket was temporarily stuck.This medwatch report is being submitted to capture the reportable malfunction found during evaluation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The likely cause of the reported event is due to physical stress.However, the root cause of the reported event is unable to be determined.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE RETRIEVAL NITINOL BASKET V
Common Device Name
SINGLE USE RETRIEVAL BASKET
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15829763
Report Number9614641-2022-00642
Device Sequence Number14680873
Product Code LQR
UDI-Device Identifier04953170395321
UDI-Public04953170395321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170811
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-V451P
Device Lot Number26K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date11/19/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JF-260V - EVIS LUCERA DUODENOVIDEOSCOPE
Patient SexUnknown